# SDR ARWA981129

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

SHUT DOWN NR 4 ENGINE AT 21:48 DUE TO LOSS OF OIL QUANTITY.  WINDMILLING OIL PRESS, 2 TO 5 PSI.  INSPECTED MAIN OIL FILTER AND FOUND CONTAMINATED.  PREPARED ENGINE FOR FERRY FLIGHT IAW GMM PAGE 6-3-1 TO 6-3-5, TO MIAMI FOR ENGINE CHANGE.
